MAUDE Adverse Event Report: LIMACORPORATE S.P.A. HYSICA LMC; PHYSICA LMC (CROSS-LINKED UHMWPE WITH VITAMIN E) - TIBIAL LINER # 5 H. 12 MM RIG

LIMACORPORATE S.P.A. HYSICA LMC; PHYSICA LMC (CROSS-LINKED UHMWPE WITH VITAMIN E) - TIBIAL LINER # 5 H. 12 MM RIG
Catalog Number 6536.54.512
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The check of dhrs of the involved lot number did not highlight any pre-existing anomalies of the pieces manufactured with lot number 2023827.This is the first complaint received on the lot number.A final report will be submitted after the investigation.
 
Event or Problem Description
On (b)(6) 2025 during a knee surgery there were issues inserting an lmc tibial liner #5 h12 right - limavit (product code: 6536.54.512, lot: 2023827 - ster: (b)(4).A new device with the same product code and lot number was opened, but also in this second case the device did not insert definitively.In both cases the insert did not fit and remained raised 1mm.To conclude the procedure another, insert physica cr tibial liner (product code: 6533.50.512, lot: 23at3n8 - ster.(b)(4) was implanted and this fit without any problem.The surgery was prolonged by nearly 6/7 minutes.Event occurred in italy.

Brand Name
HYSICA LMC
Common Device Name
PHYSICA LMC (CROSS-LINKED UHMWPE WITH VITAMIN E) - TIBIAL LINER # 5 H. 12 MM RIG
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova
san daniele del friuli - udine, 33038
MDR Report Key22319936
Report Number3008021110-2025-00094
Device Sequence Number18350484
Product Code HRY
UDI-Device Identifier08033390188739
UDI-Public08033390188739
Combination Product (Y/N)N
PMA/510(K) Number
K201084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6536.54.512
Device Lot Number2023827
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown